... through weekend and by monday i woke up at 4am with not falling a sleep so i was back on drug and it took me back to at least 6-7 hours of sleep but i fill groggy in a morning.need some suggestion how to overcome it.working morning shift and need to drive so very important to stay sound and clear
I'm taking 50mg of trazodone since October 2016 first two weeks was best result when I tried to stop
Added 6 days ago:
thank you for an answer.i started at an end of october and everything seems to get normal till last
thursday when i woke up at 4am with a lump in the throat and all bad symptoms back include sore joints, groggy and hard head.
I am not sure what you mean in your question. I have been on Trazodone for many years and currently I take 100 mg of trazodone at night to sleep. I get at least 6-7 hours a night. I am on many other medications that make it hard to sleep all night. Could you verify that you were on 50 mg and then switched the dosage or if you were not taking it at the same dose since October. I know I had to get used to the same amount of the drug every night and then I was not so groggy in the morning. Maybe this will help or you could clarify exactly what you mean.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2010 • 3 answers
Posted 31 Dec 2010 • 2 answers
Posted 24 Apr 2013 • 5 answers
Posted 28 Nov 2013 • 1 answer
Posted 3 Jan 2016 • 3 answers